| Model Number |
ONBFCA12ST |
| Medical Device Problem Codes |
Difficult to Insert (1316); Device Packaging Compromised (2916)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/24/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter: occurred during a laparoscopic procedure.The trocar seal broke at the clipper's introduction.The seal was damaged for both devices.In order to resolve the issue and complete the case, opened a new trocar and cannula.There was no patient harm.The patient outcome is alive, no injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the circular seal was partially disengaged.The trocar, cannula and envelope seal appeared intact.Pmv performed functional testing; the device passed an air leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Replication of the partially disengaged circular seal may occur when mishandled during clinical application.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.If information is provided in the future, a supplemental report will be issued.